# SDR AALA2009022300239

- Difficulty date: February 12, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 28,574 hours, 1,629 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT CRACKED AT BACK SKIN 1.25 INCH LONG AT THE INBD DRIVE TRACK AREA.
